| Model Number |
FXS3608C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
03/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, 16 days after implant placement.The bone quality was type iii.The oral hygiene around implant site was moderate.Peri-implantitis was found during the removal surgery.Bone augmentation material was not used in implant placement surgery.The patient has since recovered.
Additional Manufacturer Narrative
Please see attached summary memo.